I didn't have this problem before taking glipizide. I've only been taking for two days.
No answers have yet been posted. Add your answer to this question.
- Glipizide Information for Consumers
- Glipizide Information for Healthcare Professionals (includes dosage details)
- Side Effects of Glipizide (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I got a cortizone shot today and my blood sugar has risen over 12 hours from 120 to 284. They told me it might raise glucose. I don't take ...
2 answers • 16 Jul 2010
Since I've started taking vitamins, my blood sugar has gone and stayed over 200. I'm systematically eliminating some of the vitamins like ...
2 answers • 31 Dec 2010
when I lay down my back, arms, and legs, go numb but they hurt and tingle. I can't sleep. My neck hurts also. What is that?
6 answers • 25 Nov 2011
I am on Lantus and having problems. Swollen legs, feet, arms, and hands. Also have rash on my legs and arms. Any input would help. Thank you. Mike
2 answers • 18 Sep 2013
My legs became very swollen, can this be caused by janumet? I am taking it with glipizide and metformin.
1 answer • 12 Feb 2014